# SDR DHL200071776D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, NR 4 SLAT OUTBOARD HOOK CAVITY IN WING IS CRACKED AT AFT OUTBOARD CORNER.  STOP DRILLED CRACK AT NR 4 SLAT OUTBOARD HOOK CAVITY PER B727 SRM 51-10-1, VISUALLY INSPECTED, NO FURTHER CRACK NOTED.  INSTALLED REPAIR AT NR 4 SLAT OUTBOARD HOOK CAVITY PER B727 SRM 57-30-4 AND 51-30-2.  REF: N/R 1653.
